# SDR CA970709012

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: Line
- Part number: 1240014C0120
- Condition: Leaking
- Location: Mlg Valve
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LINE FOUND LEAKING FROM MAIN LANDING GEAR SELECTOR VALVE AT WHEEL WELL AREA.
